# SDR UALA2009083102730

- Difficulty date: August 29, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 67,978 hours, 8,022 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LAVS SHUTDOWN, FLT DIVERTED.  LAVS WERE NOT SERVICED IN ORD. SERVICED ALL LAV TANKS, CHECKED ALL TOILETS AND OPS OKAY.
